Journal of Optimization Theory and Applications

, Volume 132, Issue 3, pp 493-507

First online:

Generalization of Ordering Principles and Applications

  • J. ZhuAffiliated withDepartment of Mathematics, Xuzhou Normal University Email author 
  • , S. J. LiAffiliated withInstitute of Mathematics, Academy of Mathematics and Systems Sciences, Chinese Academy of Sciences

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we prove some new ordering principles which generalize the well-known Brézis–Browder principle and uniformly generalize some results in the literature. As an application, we prove some vector Ekeland-type variational principles in F-type topological spaces and some new Mönch-type fixed-point theorems for discontinuous multivalued operators in F-type topological spaces and Banach spaces with weak topology.


Maximal elements Ekeland variational principle Fixed points Multivalued operators